# SDR UIEA2018041400701

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,112 hours, 16,347 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT ADVISORY MESSAGE, AFTER LANDING.  PERFORMED A SYSTEM CHECK OF THE RT FWD WINDOW HEAT IAW AMM 30-41-00.  NO DEFECT NOTED.
